# SDR SIMA20130702009

- Difficulty date: July 2, 2013
- Submitted: July 3, 2013
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 33,162 hours, 30,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION, FOUND THE LT OVERWING EMERGENCY LIGHT INOPERATIVE.  ACFT REMOVED FROM SERVICE.  R & R THE AFT OVERWING EMERGENCY LIGHT BULB IAW AMM 33-50-10.  OPS CHECKED GOOD.  ACFT RETURNED TO SERVICE.
